# SDR 2001FAT008

- Difficulty date: March 10, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Make and model: Boeing 757*
- Aircraft serial: 29607
- Aircraft time: 4,888 hours, 7,247 cycles
- Engine: Pwa PW2037
- Engine time: 4,888 hours, 7,246 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Coked
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT 41,000 FEET, PILOT NOTICED THE RT ENG LOW OIL PRESSURE LIGHT COME ON FOLLOWED BY OIL QUANTITY DROPPING NEAR ZERO AND OIL PRESSURE DROPPING ALSO. IAW QRH, PILOT SHUT DOWN THE RT ENG AND DIVERTED. AFTER LANDING, THE MECHANICS FOUND OIL IN THE TAILPIPE AND THE 6QT OIL LEFT IN TANK . THE TAIL PLUG WAS REMOVED FOR CHECKING THE NR 5 BEARING COMPARTMENT. THE OIL SCAVENGE TUBE FOUND SLIGHT COKE. IT DID NOT DETECT ANY ABNORMAL DURING THE THEREAFTER GROUND RUNNING AND FERRIED BACK TAIWAN. THE P&W PRELIMINARILY SUGGESTED REMOVE LUBE SCAVENGE PUMP FOR INVESTIGATION.THIS ENG INSTALL ON THIS A/C, SINCE NEW AT BOEING, DID NOT REMOVE BEFORE.
